# SDR CA001129009

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Stage 1
- Part time: 22 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT TEST OF THIS AIRCRAFT AND DURING DESCENT THE ENGINE VIBRTION (NH) HAS GONE ABOVE LIMIT. ENGINE HAS BEEN REMOVED SENT TO RRC FOR BORESCOPIC INSPECTION. BORESCOPE INSPECTION REVEALED ONE OFF STAGE 1 BLADE BROKEN OFF AT APPROXIMATELY MID SPAN. RRC REPORTED FINDINGS TO THE OEM WHO THEN REQUESTED THE ENGINE TO BE SENT BACK TO GERMANY FOR INVESTIGATION.
